# SDR AALA2009052100954

- Difficulty date: May 21, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- Aircraft time: 54,819 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  CEILING EMERGENCY LIGHTS AT ROW 17 TO 22 INOPERATIVE. REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS AT ROW 17 TO 22.
